# SDR FDEA202212072887

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26678
- Aircraft time: 75,545 hours, 29,577 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 653N000214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLE #2 AND 5 ON UPPER SKIN AND DRAG FITTINGS PRESENT CORROSION RH WING. WORKS STEPS ACCOMPLISHED ON EA #: F5730-T0371761  MAJOR REPAIR.
